Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the existence of the maximum likelihood estimates in Poisson regression

Silva, J. M. C. Santos and Tenreyro, Silvana (2010) On the existence of the maximum likelihood estimates in Poisson regression. Economics Letters, 107 (2). pp. 310-312. ISSN 0165-1765

Full text not available from this repository.

Abstract

We note that the existence of the maximum likelihood estimates in Poisson regression depends on the data configuration, and propose a strategy to identify the existence of the problem and to single out the regressors causing it.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2010 Elsevier B.V
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Departments > Economics
Identification Number: 10.1016/j.econlet.2010.02.020
Date Deposited: 18 Jun 2010 09:16
Last Modified: 04 May 2017 09:35
URI: http://eprints.lse.ac.uk/id/eprint/28398

Actions (login required)

View Item View Item